| Model Number |
1516-20-506 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
11/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised for pain and instability.Explanted the femur and tibial insert and tibial tray.Implant an attune crs femur with an augment and pressfit stem, rp revision tray with cemented stem and 14mm crs rp insert.This was the patient's left knee.There was no delay in surgery or injury to the patient.Original dos on (b)(6) 2018 at the same hospital.Doi: (b)(6) 2018.Dor: (b)(6) 2022.Left knee.